# SDR AALA202505128025

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 39,010 hours, 16,698 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26078252
- Part serial: B5916
- Condition: Blown
- Location: Zone 700
- Part time: 4,902 hours, 2,353 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RIGHT HAND NOSE TIRE RECAP TREAD WAS GONE AND TIRE WAS FLAT. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED RIGHT HAND NOSE LANDING GEAR TIRE AND WHEEL ASSEMBLY. PER AMM 32-45-21.
